Hi. It’s great to see you. Welcome!
Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.
We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.
Register now to access many more features and forums!
It's a real shame it's not managing your symptoms. I was so tired and hungry on 6mg, felt shattered all the time. I don't have voices so can't share my experiences but hopefully some other posters will be able to contribute.I’ve been on it for a bit over 11 weeks (6 mg). I’m hearing things at times (I listen to music to drown it out) and feeling pretty bad. This also happened on the Clozapine. I’m starting to think it’s not the meds. I’ve been reading about how not all things are biological. Any thoughts? Thank you.